I have been taking zyrtec right in the morning since two days. it has removed sneezing etc, but i feel sleepy and lethargic during day. when to take?
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 59 years experience
Other options: Zyrtec causes some drowsiness in about 10% of the people, although this effect tends to fade out after awhile, fexofenadine has virtually no sedating effect. Nasal steroid would even be more effective for nasal stuffiness without the sedating effect.
Created for people with ongoing healthcare needs but benefits everyone.
918 viewsReviewed >2 years ago
Last updated Oct 24, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.